Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What causes stomachache, nausea and headaches?

DOCTOR OF THE MONTH - Feb 2016
Feb 2016
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1984
Answered : 15522 Questions
Question
I have been sick to my stomache for a wek every time I eat I feel sick stomache hurts and want to throwup now I also have had headaches for last week to . today I notice shaking really bad and yesterday chest pains. might go to doctors tomorrow
Posted Thu, 30 Nov 2017 in Abdominal Pain
 
 
Answered by Dr. T Chandrakant 26 minutes later
Brief Answer:
May be Gastroenteritis

Detailed Answer:
Hi.
Thanks for your query.
Noted all the history and understood your concerns.
One week is a long time to have pain in abdomen and now shaking. You also have a feeling to throw up and headache too.
The most probable cause is gastroenteritis.
Hence I would advise you to the following:
Insist for stool and blood tests as it helps whether there is any intestinal infection and if present needs a proper antibiotic cover with symptomatic treatment for pains, headache and nausea.
With the medical history and current medications, you need to be bit extra careful and watch for any other symptoms like blood in stool, black stools and so on.
Till then you can have plenty of oral fluids, take rest and electrolyte solutions if you are feeling tired.

I hope this answer helps you.
Please give feedback after your visit with a Doctor and details about the reports and advise.
Above answer was peer-reviewed by
 
Follow-up: What causes stomachache, nausea and headaches? 3 hours later
thank you I will follow up with you later ok
 
 
Answered by Dr. T Chandrakant 11 minutes later
Brief Answer:
Thanks for your appreciation

Detailed Answer:
You are most welcome.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor